# SDR CA060221008

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,272 hours
- Engine: Cont IO240B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: W69EK763
- Condition: Cracked
- Location: Propeller
- Part time: 1,851 hours
- Component: Propeller
- Component part number: W69EK763
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE PILOT INSTRUCTOR DISCOVERED A POSSIBLE CRACK ON THE PROPELLER.  CLOSER INSPECTION REVEALED AN APPROXIMATELY 4" CRACK ON NR 2 BLADE OF PROPELLER.  THE CRACK IS DEVELOPED LONGITUDINAL ON BLADE FROM TIP TO HUB.  NO IMPACT MARK OR OTHER DAMAGE TO PROPELLER OBSERVED.  PROPELLER REMOVED FROM SERVICE.
